Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 38 found articles
 
 
  Limit theory for the largest eigenvalues of sample covariance matrices with heavy-tails
 
 
Title: Limit theory for the largest eigenvalues of sample covariance matrices with heavy-tails
Author: Davis, Richard A.
Pfaffel, Oliver
Stelzer, Robert
Appeared in: Stochastic processes and their applications
Paging: Volume 124 (2014) nr. 1 pages 33 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 38 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands